# SDR DALA1034959855

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT STA 756 KEEL AREA LBL 5 INBD END OF FORMER ATTACH BRACKET CRACKED.  REMOVED CRACKED ATTACH BRACKET,  RECEIVED FITTING PN LOCATED, DRILLED, TREATED AND INSTALLED IAW SRM 51-30-5, 51-10-3 AND 51-10-4.
